A discontinuous Galerkin moving mesh method for Hamilton-Jacobi equations

John MacKenzie, Aurelian Nicola

Research output: Contribution to journalArticle

5 Citations (Scopus)
65 Downloads (Pure)

Abstract

In this paper we consider the numerical solution of first-order Hamilton-Jacobi equations using the combination of a discontinuous Galerkin finite element method and an adaptive $r$-refinement (mesh movement) strategy. Particular attention is given to the choice of an appropriate adaptivity criterion when the solution becomes discontinuous. Numerical examples in one and two dimensions are presented to demonstrate the effectiveness of the adaptive procedure.
Original languageEnglish
Pages (from-to)2258-2282
Number of pages25
JournalSIAM Journal on Scientific Computing
Volume29
Issue number6
Early online date5 Oct 2007
DOIs
Publication statusPublished - 2007

Keywords

  • adaptivity
  • moving meshes
  • discontinuous Galerkin finite elements
  • Hamlton-Jacobi equations

Fingerprint Dive into the research topics of 'A discontinuous Galerkin moving mesh method for Hamilton-Jacobi equations'. Together they form a unique fingerprint.

  • Cite this